# SDR SWAA2024052980010

- Difficulty date: April 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295-304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 294.5 TO BS303.9 AND S-16L AT FWD GALLEY AREA.  REPAIRED WEB LOCATED BS 294.5 TO BS303.9 AND S-16L AT FWD GALLEY AREA IAW EA 24-153-01209 REV. 1.
